# SDR CA000329008

- Difficulty date: March 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 60 hours
- Engine: Garrtt TFE73122B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Intake Duct
- Condition: Gouged
- Location: Fan Inlet
- Part time: 175 hours, 119 cycles
- Component: Fan Housing, Alidsg, 30602953
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-START INSPECTION DAMAGE WAS DISCOVERED TO THE ABRADABLE STRIP SURROUNDING THE FAN ON BOTH ENGINES.  ON THE FLIGHT PRIOR TO THIS THE A/C ENCOUNTERED ICING DURING ITS LANDING APPROACH TO CALGARY.  DAMAGE CONSISTED OF NUMEROUS CUTS AND GOUGES JUST FORWARD OF THE FAN AROUND THE CIRCUMFERENCE OF THE INLET DUCT.
